Pacific Journal of Mathematics

On $L(S)$-tuples and $l$-pairs of matrices.

Theodore S. Motzkin

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 639-645.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968563

Mathematical Reviews number (MathSciNet)
MR0332828

Zentralblatt MATH identifier
0258.15009

Subjects
Primary: 15A24: Matrix equations and identities

Citation

Motzkin, Theodore S. On $L(S)$-tuples and $l$-pairs of matrices. Pacific J. Math. 40 (1972), no. 3, 639--645. https://projecteuclid.org/euclid.pjm/1102968563


Export citation

References

  • [1] T. S. Motzkin and 0. Taussky, Pairs of matrices with property L, Trans. Amer. Math. Soc, 73 (1952), 108-114.
  • [2] T. S. Motzkin and 0. Taussky, Pairs of matrices with property L, II, Proc. Nat. Acad. Sci., 39 (1953), 961-963 and Trans. Amer. Math. Soc, 80 (1955), 387-401.
  • [3] O. Taussky, A weak property L for pairs of matrices, Math. Z., 71 (1959), 463-465.
  • [4] J. H. Grace, Note on ternary forms, J. London Math. Soc, 2 (1927), 182-185.
  • [5] A. C. Dixon, Note on the reduction of a ternary quantic to a symmetrical deter- minant,Proc Cambridge, Philos. Soc, 11 (1902), 350-351.
  • [6] T. G. Room, The geometry of determinantalloci, Cambridge 1938.
  • [7] E. Lasker, Zur Theorie der kanonischen Formen, Math. Ann., 58 (1904), 434-440.
  • [8] E. K. Wakeford, On canonical forms, Proc. London Math. Soc, (2) 18 (1919), 403- 410.